AvKare Accidentally Mixes Up Erectile Dysfunction Drug and Anti-Depressant

AvKARE or Pulaski, TN is voluntarily recalling one lot of erectile dysfunction drug Sildenafil 100 mg tablets and one lot of anti-depressant Trazodone 100mg tablets to the consumer level after the two got mixed up during bottling at a third-party plant.

AvKARE or Pulaski, TN is voluntarily recalling one lot of erectile dysfunction drug Sildenafil 100 mg tablets and one lot of anti-depressant Trazodone 100mg tablets to the consumer level after the two got mixed up during bottling at a third-party plant.

“(A) product mix up of Sildenafil and Trazodone caused the drugs to be inadvertently packaged together during bottling at a 3rd party facility,” said the AvKARE.

The FDA warned that unintentional consumption of Sildenafil may pose serious health risks to consumers with underlying medical issues and could cause lowering blood pressure to dangerous levels if it interacts with nitroglycerin.

AvKARE warned that Trazadone may cause sedation, dizziness, constipation, and blurred vision if taken improperly. 

The recalled bottles of Trazodone Hydrochloride were identified to be 1,000 ct bottles from Lot 36783 with an expiration date of June 2022, NDC No. 42291-834-10 while the bottles of Sildenafil are 100 ct bottles from Lot 36884 with an expiration date of March 2022 and NDC No. 42291-748-01. 

AvKARE said it has notified its distributors and customers and is arranging for the return of all recalled products of the listed lots which were already reported to have been distributed nationwide.   


© Fourth Estate® — All Rights Reserved.
This material may not be published, broadcast, rewritten or redistributed.